Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM; HIP COMPONENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM; HIP COMPONENT
Model Number
PHA0-0238
Medical Device Problem Code
Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to recurrent prosthesis dislocation.
New Search
Submit an Adverse Event Report
Brand Name
PROFEMUR® Z STEM
Common Device Name
HIP COMPONENT
Manufacturer
(Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key
9967993
Report Number
3010536692-2020-00343
Device Sequence Number
14563455
Product Code
LPH
UDI-Device Identifier
M684PHA002381
UDI-Public
M684PHA002381
Combination Product (Y/N)
N
Initial Reporter Country
IT
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2012
Device Explanted Year
2013
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
04/16/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
PHA0-0238
Device Catalogue Number
PHA0-0238
Device Lot Number
1412210
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
03/25/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/25/2019
Initial Report FDA Received Date
04/16/2020
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
79 YR